# SDR CALA9700810

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Part number: 52274640
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR TAIL CONE RELEASE HANDLE PULLED OUT OF CLIPS AT TEN POUNDS AND 80 POUNDS WAS REQUIRED TO RELEASE TAIL CONE USING EXTERIOR HANDLE.  A BROKEN CLIP ON RELEASE HANDLE WAS REPLACED, TIMING BLOCKS WERE ADJUSTED, AND TAIL CONE LATCHES WERE LUBRICATED.
